# SDR SWAA2023091990904

- Difficulty date: August 17, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 64,361 hours, 38,208 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FRAME CUTOUT FLANGE CRACKED AT STA 312 ABOVE L-1 DOOR CUTOUT FWD MKD DOT<[01] ACCOMPLISHED EA M-22-153-01244;[02] RII VERIFIED ENTRY #1 AS CORRECT.
